# SDR RAIA201907100003

- Difficulty date: July 10, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 41,012 hours, 25,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 14525412001
- Condition: Corroded
- Location: Fuselage
- Part time: 4,102 hours, 25,509 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR Z ANGLE FWD AND AFT DOUBLERS ARE CORRODED. REMOVED & REPLACED FWD DOUBLER. AFT DOUBLER SHOES NO CORROSION DAMAGE AND IS SERVICEABLE AS IS.
